Uniform Regularity for a Compressible Gross-Pitaevskii-Navier-Stokes System

Jishan Fan, Tohru Ozawa

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

Uniform regularity estimates are proved for a compressible Gross-Pitaevskii-Navier-Stokes system in Tn with n≥ 3.

Original languageEnglish
Title of host publicationNonlinear Partial Differential Equations for Future Applications
EditorsShigeaki Koike, Hideo Kozono, Takayoshi Ogawa, Shigeru Sakaguchi
PublisherSpringer
Pages95-102
Number of pages8
ISBN (Print)9789813348219
DOIs
Publication statusPublished - 2021
EventWorkshops on Nonlinear Partial Differential Equations for Future Applications, 2017 - Sendai, Japan
Duration: 2017 Oct 22017 Oct 6

Publication series

NameSpringer Proceedings in Mathematics and Statistics
Volume346
ISSN (Print)2194-1009
ISSN (Electronic)2194-1017

Conference

ConferenceWorkshops on Nonlinear Partial Differential Equations for Future Applications, 2017
CountryJapan
CitySendai
Period17/10/217/10/6

Keywords

  • Euler
  • Gross-Pitaevskii
  • Navier-Stokes
  • Uniform regularity

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Uniform Regularity for a Compressible Gross-Pitaevskii-Navier-Stokes System'. Together they form a unique fingerprint.

Cite this